Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19553
Title: B(Y) FLUCTUATIONS IN THE MAGNETOSHEATH AND AZIMUTHAL FLOW VELOCITY TRANSIENTS IN THE DAYSIDE IONOSPHERE - COMMENT
Authors: LOCKWOOD, M
COWLEY, SWH
SMITH, MF
First Published: 15-Aug-1994
Publisher: AMER GEOPHYSICAL UNION
Citation: GEOPHYSICAL RESEARCH LETTERS, 1994, 21 (17), pp. 1819-1820
DOI Link: 10.1029/94GL01360
ISSN: 0094-8276
Links: http://hdl.handle.net/2381/19553
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.